Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 123, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 27, 2025, 4:51 PM CDT for Pope County, Stevens County, Swift County, Minnesota. It was in force for 54 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2025, 4:51 PM CDT (21:51 UTC)
- Expired
- Jul 27, 2025, 5:45 PM CDT
- In force
- 54 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Pope County, MN, Stevens County, MN, Swift County, MN
The radar
The Aberdeen radar (KABR), 190 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 4:57 PM CDT | HAIL 1.25 | Morris, MN | |
| Jul 27, 5:04 PM CDT | TSTM WND DMG | Chokio, MN | Power poles down in and near Chokio. |
| Jul 27, 5:18 PM CDT | TSTM WND DMG | Starbuck, MN | Multiple large branches down. |
| Jul 27, 5:20 PM CDT | TSTM WND GST 58 | 2 N Holloway, MN | Mesonet station MN134 U.s.12 - Holloway - Mp 27.0. |
| Jul 27, 5:20 PM CDT | TSTM WND GST 63 | 9 S Starbuck, MN | Mesonet station MN037 T.h.29 - Starbuck - Mp 46. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 4:47 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.9 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1189 J/kg
- Mixed-layer CIN
- -261 J/kg
- Mixed-layer LCL
- 1455 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
434
WUUS53 KMPX 272151
SVRMPX
MNC121-149-151-272245-
/O.NEW.KMPX.SV.W.0123.250727T2151Z-250727T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
451 PM CDT Sun Jul 27 2025
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Pope County in west central Minnesota...
Stevens County in west central Minnesota...
Western Swift County in west central Minnesota...
* Until 545 PM CDT.
* At 451 PM CDT, a severe thunderstorm was located near Morris,
moving southeast at 30 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect
considerable tree damage. Wind damage is also likely
to mobile homes, roofs, and outbuildings.
* Locations impacted include...
Morris, Glenwood, Starbuck, Hancock, Chokio, Lowry, Cyrus,
Donnelly, Lake Hattie, Lake Oliver, Lake Hassel, Fish Lake,
Clontarf, Alberta, Danvers, Holloway, Morris Airport, Lake Emily,
Benson Airport and Glacial Lakes State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. This storm is capable of producing
widespread damaging winds and large hail.
Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4541 9624 4554 9624 4576 9612 4576 9575
4565 9524 4515 9584 4515 9590 4531 9612
4541 9612
TIME...MOT...LOC 2150Z 296DEG 24KT 4555 9597
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
CTG3 follow-up statements
194
WWUS53 KMPX 272210
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
510 PM CDT Sun Jul 27 2025
MNC121-149-151-272245-
/O.CON.KMPX.SV.W.0123.000000T0000Z-250727T2245Z/
Pope MN-Stevens MN-Swift MN-
510 PM CDT Sun Jul 27 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR POPE, SOUTHERN STEVENS AND WESTERN SWIFT COUNTIES...
At 510 PM CDT, a severe thunderstorm was located over Hancock, or 9
miles southeast of Morris, moving southeast at 30 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Morris, Glenwood, Starbuck, Hancock, Lowry, Cyrus, Lake Hattie,
Lake Hassel, Lake Oliver, Clontarf, Alberta, Danvers, Holloway,
Lake Emily, Benson Airport, Morris Airport, Glacial Lakes State
Park, Appleton Airport, Lake Minnewaska and Long Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. This storm is capable of producing
widespread damaging winds and large hail.
Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4541 9624 4552 9624 4574 9565 4565 9524
4515 9584 4515 9590 4531 9612 4541 9612
TIME...MOT...LOC 2151Z 296DEG 24KT 4554 9595
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
CTG365
WWUS53 KMPX 272217
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
517 PM CDT Sun Jul 27 2025
MNC121-149-151-272245-
/O.CON.KMPX.SV.W.0123.000000T0000Z-250727T2245Z/
Pope MN-Stevens MN-Swift MN-
517 PM CDT Sun Jul 27 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WESTERN POPE, SOUTHERN STEVENS AND WESTERN SWIFT COUNTIES...
At 517 PM CDT, a severe thunderstorm was located near Hancock, or 12
miles southeast of Morris, moving southeast at 30 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Morris, Glenwood, Starbuck, Hancock, Cyrus, Lake Hassel, Lake
Oliver, Clontarf, Danvers, Holloway, Lake Emily, Benson Airport,
Glacial Lakes State Park, Appleton Airport, Lake Minnewaska and
Long Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. This storm is capable of producing
widespread damaging winds and large hail.
Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4541 9624 4547 9624 4569 9561 4561 9529
4515 9584 4515 9590 4531 9612 4541 9612
TIME...MOT...LOC 2210Z 296DEG 24KT 4549 9579
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
CTG428
WWUS53 KMPX 272246
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
546 PM CDT Sun Jul 27 2025
MNC121-149-151-272256-
/O.EXP.KMPX.SV.W.0123.000000T0000Z-250727T2245Z/
Pope MN-Stevens MN-Swift MN-
546 PM CDT Sun Jul 27 2025
...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR WESTERN POPE,
SOUTHERN STEVENS AND WESTERN SWIFT COUNTIES...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire. A Severe Thunderstorm Warning still remains
in effect for eastern Swift and southeastern Pope counties until 600
PM CDT.
A Severe Thunderstorm Watch remains in effect until 1200 AM CDT
Monday for a portion of west central Minnesota.
&&
LAT...LON 4541 9624 4547 9624 4569 9561 4561 9529
4515 9584 4515 9590 4531 9612 4541 9612
TIME...MOT...LOC 2217Z 296DEG 24KT 4546 9572
$$
CTGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:40 PM CDT, 2 hours 11 minutes earlier. Its key messages:
- Growing confidence in strong to severe storms across central MN this evening. All severe hazards are possible with the greatest threat being significant wind gusts.
- Hot and humid again for Monday with the worst heat expected in southern MN. Heat indices in this region are forecast to be 100-108 during the afternoon.
- Severe storms and heavy rainfall possible again Monday evening.
- Cooler drier conditions after Tuesday.
Area forecast discussion, Jul 27, 2:40 PM CDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
240 PM CDT Sun Jul 27 2025
.KEY MESSAGES...
- Growing confidence in strong to severe storms across central
MN this evening. All severe hazards are possible with the
greatest threat being significant wind gusts.
- Hot and humid again for Monday with the worst heat expected
in southern MN. Heat indices in this region are forecast to be
100-108 during the afternoon.
- Severe storms and heavy rainfall possible again Monday evening.
- Cooler drier conditions after Tuesday.
&&
.DISCUSSION...
Issued at 239 PM CDT Sun Jul 27 2025
Large uncertainty exists in how much farther east the cluster of
thunderstorms in western MN travels before dissipating. The storms
have developed within extreme instability (+3000 J/kg MLCAPE) and 40-
35 knots of shear. A tornado has already been confirmed near
Appleton along with numerous trees down near Milan. But, the
environment does get slightly worse as one heads east with shear
falling under 35 knots and greater CIN. Current thinking is that
this cluster of storms will travel southeast along the Minnesota
River Valley while losing intensity. This will likely throw a wrench
into the expected heat for that region (and north of the cluster
following the mean wind field) as temperatures would cool from both
the shade of the clouds and rain-cooled air.
Farther east across south-central and eastern MN and western WI, the
heat remains on track as heat indices have climbed into the mid 90s
to low 100s. Expecting to climb a few more degrees this afternoon
with additional heating. If you need to be outside, take frequent
breaks, find shade, and stay hydrated. A second round of
thunderstorms seems probable to develop from western to north-
central MN by early this evening. Uncertainty exists in how much
instability can recover over central MN from the anvil shading of
the previous storms. But, provided additional afternoon heating does
occur, the second round of storms should be able to take advantage
of +3000 J/kg of CAPE and 40-50 knots of shear. Initial storms
should be supercellular/clusters with tornadoes, large hail, and
damaging winds all possible. The storms will travel southeast,
likely growing upscale into a bowing line with time, reaching
eastern MN and western WI late this evening. The primary severe
threat would transition to damaging winds while hail and a tornado
may still occur. Winds from these storms could be significant (+75
mph) owing the to the extreme instability and large downdraft CAPE.
The Storm Prediction Center has upgraded most of our MN CWA to an
Enhanced risk as certainty in storms has grown. The bowing line of
storms should exit to our southeast during early Monday morning.
The forecast for Monday also continues to be tricky. The warm front
will sag south such that the highest dewpoints (mid to upper 70s)
should be in southern MN. Combined with area-wide highs in the mid
80s to lower 90s, heat indices are forecast to again climb to 100-
108 in the afternoon, mainly for the Minnesota River Valley and
south. However, a remnant outflow boundary from Sunday night's
convection may also be draped across south-central MN. This brings
some uncertainty of eventual high temperatures for Monday with the
remnant rain-cooled air and if any precipitation can form along
the boundary. Thus, have only issued a Heat Advisory for now
across southern MN for Monday. An upgrade to an Extreme Heat
Warning for at least some of the area may be warranted should
forecast certainty increase. As for precipitation, the consensus
between CAMs is that showers and storms fire along the warm
front over eastern SD and western MN towards Monday evening.
Another explosive convective environment is forecast, with the
12Z HREF showing +3000 J/kg of MUCAPE and 35-50 knots of shear.
Thus, supercells look likely initially with all severe hazards
possible. Tornadoes will be most probable with storms that can
latch on to the warm front or possibly interact with the
aforementioned remnant outflow boundary. CAMs show storms
growing upscale into clusters and then eventually a bowing line
segment as they travel east-southeast along the front. This
would again transition the primary threat to damaging winds,
which for now looks favored most over southern MN. Additionally,
there could be training storms as the southwesterly 850 hPa LLJ
overrunning the warm front provides continual lift. We will
need to also monitor a threat for flooding as southern MN has
recently received quite a bit of rain and the HREF LPMM shows a
swath of 1.5- 2" with localized areas of 3-4" possible through
Monday night.
A cold front will pass through the Upper Midwest by Tuesday morning,
bring much more comfortable weather for the remainder of the week.
Highs will generally be in the mid to upper 70s. Precipitation
chances also look low for the rest of the week after Tuesday as
surface high pressure settles over the Upper Midwest.
&&
.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1231 PM CDT Sun Jul 27 2025
Complicated forecast period in terms of timing of TSRA... Models
have handled the ongoing convection across South Dakota and
western Minnesota poorly today. The ongoing storm (1730z) will
impact the forecast for the rest of this afternoon and evening,
but just how much remains to be seen. In any case, have added in
TEMPO/PROB30s for all terminals sometime between 21z and 08z.
Fog development is likely with light and variable winds and
ample moisture tomorrow morning.
KMSP...As mentioned above, an unusually high amount of
uncertainty exists for only being a few hours out from expected
onset of convection. In any case, believe that the best chance
for storms will be sometime after 03-04z. Have a PROB30 to cover
anything that materializes before then and have introduced
prevailing -TSRA from 04z to 08z with a PROB30 for LIFR
conditions. VFR conditions with light winds expected from Monday
morning through the end of the period.
/OUTLOOK FOR KMSP/
TUE...VFR. Chc MVFR A.M. -TSRA. Wind NE 5-10G15 kts.
WED...VFR. Wind E 5-10 kts.
THU...VFR. Wind SE 5-10kts.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Heat Advisory until 9 PM CDT this evening for Benton-Douglas-
Freeborn-Goodhue-Kanabec-Mille Lacs-Morrison-Stearns-
Steele-Todd.
Extreme Heat Warning until 9 PM CDT this evening for Anoka-
Blue Earth-Brown-Carver-Chippewa-Chisago-Dakota-Faribault-
Hennepin-Isanti-Kandiyohi-Lac Qui Parle-Le Sueur-Martin-
McLeod-Meeker-Nicollet-Pope-Ramsey-Redwood-Renville-Rice-
Scott-Sherburne-Sibley-Stevens-Swift-Waseca-Washington-
Watonwan-Wright-Yellow Medicine.
WI...Heat Advisory until 9 PM CDT this evening for Barron-Chippewa-
Dunn-Eau Claire-Pepin-Pierce-Polk-Rusk-St. Croix.
&&
DISCUSSION...CTG
AVIATION...DyeHazardous weather outlook, Jul 27, 3:11 PM CDT, 1 hour 40 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 311 PM CDT Sun Jul 27 2025 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 282015- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 311 PM CDT Sun Jul 27 2025 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Thunderstorms are expected to develop across central Minnesota early this evening then dive southeast. There is an Enhanced Risk (level 3 of 5) of severe weather. Damaging winds, large hail, and a couple tornadoes are possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hot and very humid conditions will linger Monday, especially across southern Minnesota where a Heat Advisory is in effect. Additional thunderstorms are expected Monday night. There is a Slight Risk of severe thunderstorms (level 2 of 5) and of excessive rainfall (level 2 of 4). Damaging winds, large hail, and very heavy rainfall are possible. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed. Borghoff
In the hours before
Special weather statement, Jul 27, 2:08 PM CDT, 2 hours 43 minutes before
Special Weather Statement National Weather Service Twin Cities/Chanhassen MN 208 PM CDT Sun Jul 27 2025 MNZ057-058-065-272000- Kandiyohi MN-Meeker MN-Renville MN- 208 PM CDT Sun Jul 27 2025 ...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MEEKER...SOUTHERN KANDIYOHI AND NORTH CENTRAL RENVILLE COUNTIES UNTIL 3 PM CDT... At 208 PM CDT, Doppler radar was tracking a strong thunderstorm 6 miles east of Prinsburg, or 16 miles south of Willmar, moving east at 25 mph. HAZARD...Wind gusts up to 50 mph and penny size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. Locations impacted include... Olivia, Bird Island, Prinsburg, Cosmos, Lake Lillian, Blomkest, Svea and Thorpe. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 4485 9526 4502 9518 4498 9463 4470 9479 TIME...MOT...LOC 1907Z 286DEG 23KT 4491 9508 MAX HAIL SIZE...0.75 IN MAX WIND GUST...50 MPH Borghoff
Special weather statement, Jul 27, 4:19 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
419 PM CDT Sun Jul 27 2025
MNZ047-272200-
Stevens MN-
419 PM CDT Sun Jul 27 2025
...A STRONG THUNDERSTORM WILL IMPACT STEVENS COUNTY UNTIL 5 PM CDT...
At 419 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles west of Chokio, or 18 miles west of Morris, moving east at 45
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Morris, Hancock, Chokio, Donnelly, Lake Hattie, Fish Lake, Alberta
and Morris Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 4541 9624 4559 9624 4559 9625 4576 9625
4576 9576 4559 9576 4559 9575 4541 9575
TIME...MOT...LOC 2118Z 260DEG 37KT 4558 9629
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CTGLocal storm report, Jul 27, 4:37 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
437 PM CDT Sun Jul 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM Tstm Wnd Gst Chokio 45.57N 96.17W
07/27/2025 E60 MPH Stevens MN Law Enforcement
&&Local storm report, Jul 27, 4:45 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
445 PM CDT Sun Jul 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM Hail 1 N Chokio 45.59N 96.17W
07/27/2025 M1.00 Inch Stevens MN Trained Spotter
Relayed via EM.
&&
NDCLocal storm report, Jul 27, 4:46 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
446 PM CDT Sun Jul 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM Hail Alberta 45.57N 96.05W
07/27/2025 M1.00 Inch Stevens MN Trained Spotter
&&
NDCLocal storm report, Jul 27, 4:50 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
450 PM CDT Sun Jul 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM Hail Alberta 45.57N 96.05W
07/27/2025 M1.00 Inch Stevens MN Emergency Mngr
&&The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 11:50 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 55 min |
| Jul 27, 12:16 PM CDT | Tornado Warning | MPX | Chippewa, Lac qui Parle, Swift | 44 min |
| Jul 27, 12:36 PM CDT | Tornado Warning | MPX | Chippewa, Lac qui Parle | 39 min |
| Jul 27, 12:48 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Yellow Medicine | 47 min |
| Jul 27, 1:13 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Renville | 47 min |
| Jul 27, 2:08 PM CDT | Special Weather Statement | MPX | Renville | 52 min |
| Jul 27, 2:58 PM CDT | Heat Advisory | MPX | Anoka, Blue Earth, Brown, Carver, Dakota, Faribault and 16 more | 24 hr |
| Jul 27, 4:19 PM CDT | Special Weather Statement | MPX | Stevens | 41 min |
| Jul 27, 4:24 PM CDT | Severe Thunderstorm Warning | MPX | Stevens | 36 min |
| Jul 27, 4:55 PM CDT | Flash Flood Warning | MPX | Pope, Stevens | 65 min |
| Jul 27, 5:15 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Pope, Stearns, Swift | 45 min |
| Jul 27, 5:41 PM CDT | Special Weather Statement | MPX | Pope, Swift | 49 min |
| Jul 27, 5:45 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Renville, Stearns | 45 min |
| Jul 27, 5:58 PM CDT | Flash Flood Warning | MPX | Stevens | 4 hr |
| Jul 27, 5:58 PM CDT | Tornado Warning | MPX | Kandiyohi, Meeker | 32 min |
| Jul 27, 6:07 PM CDT | Tornado Warning | MPX | Meeker, Stearns | 38 min |
| Jul 27, 6:11 PM CDT | Severe Thunderstorm Warning | MPX | Stevens | 49 min |
| Jul 27, 6:23 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Meeker, Wright | 37 min |
| Jul 27, 6:46 PM CDT | Tornado Warning | MPX | Hennepin, Sherburne, Wright | 29 min |
| Jul 27, 6:48 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns, Swift | 39 min |
| Jul 27, 6:59 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, Wright | 31 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.